Omeprazole H Pylori Infection, Strange Sensations, Prevpack, Physical Trauma, Stomach Problems
I'm 41, male, and have been taking Omeprazole for about a month now due to an H. Pylori infection that was also treated simultaneously with PrevPack and Sucralfate. A subsequent endoscopy found no ulcers, polyps or stomach problems; my entire GI tract down to my stomach is clear. ... more »
I'm 41, male, and have been taking Omeprazole for about a month now due to an H. Pylori infection that was also treated simultaneously with PrevPack and Sucralfate. A subsequent endoscopy found no ulcers, polyps or stomach problems; my entire GI tract down to my stomach is clear.
I was taking a single 20mg pill per day and had it upped by my doctor to twice a day, though it seems that twice a day is now worse for me. Foods that were fine with me on a single pill seem to give me problems with two pills.
Now that I am on Omeprazole alone (taking no other meds) I have had strange sensations, both mentally and physically. My legs and arms get tingly, I have sharp pains across my chest (as if I am doing a heavy bench press and my muscles are being pulled), my heart rate will speed up, especially if I am laying down, and occasionally I suffer bouts of all-over body aches which feel almost like growing pains.
Mentally I am feeling depressed, anxious and on one bad night I felt oblivious to the world, as if I could walk off a cliff and it would be no big deal; scared the crap out of me. Often I have trouble getting motivated to do anything and find that my only way to get around it is to try and absorb myself in a book. Any other chore or project I try, I start but just can't seem to finish; my mind wanders.
I thought this might be connected to angst about dealing with the pain and circumstance of the infection, but previous to my H. Pylori I had another physical trauma that caused me trouble and I had no mental side effects; I was dealing with it and understanding it as a result of getting older and my body doing what every body does as it ages.
Is it Omeprazole? I suppose I can't really say for sure but reading this and other forums I am under the impression that it is probably having side effects that are serious enough to cause concern. I could probably deal with most of the physical side effects but the mental ones are scary. I will stop using Omeprazole starting tomorrow and see how it goes, confining myself to foods which hopefully won't cause too much reaction and go from there.